# SDR UALA2010090703302

- Difficulty date: September 4, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 39,181 hours, 10,325 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7732887810
- Part serial: 89041183
- Condition: Faulty
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKE OFF BOTH BLEED DUCT PRESS INDICATORS FLUCTUATED. AFTER 5 MIN, BOTH STABILIZED WITH 10PSI SPLIT.  ACCOMPLISHED PNEUMATIC HEALTH CHECK ON NR 1 AND 2 ENG PRSOV'S, BOTH FAILED HEALTH CHECK PER MM. REPLACED NR 1 ENG AND 2 ENG PRSOV.
